Thiking Of Trying Accutane (self Prescribed) Advice?

Dat5Years

Established Member
My Regimen
So, I have some really annoying folliculitis on my scalp, and I have tried everything to get it under control and nothing has worked. I always had fine skin, not greasy, no scalp problems but this sh*t is really affecting my life now. Thinking of running low dose 'tane. My Doctor is a c*** and wouldnt even give me blood tests if I self prescribe but im out of options.

Anyone have any experience/advice to share?
 

Trichosan

Senior Member
My Regimen
Sounds like something local to the scalp perpetuating inflammation. First rule out some pathogen like bacterial or fungal, in other words, get a diagnosis first. If it were me, I would see another dermatologist, before experimenting because the potential to create more inflammation is there with Accutane.
 

Capone

Senior Member
So, I have some really annoying folliculitis on my scalp, and I have tried everything to get it under control and nothing has worked. I always had fine skin, not greasy, no scalp problems but this sh*t is really affecting my life now. Thinking of running low dose 'tane. My Doctor is a c*** and wouldnt even give me blood tests if I self prescribe but im out of options.

Anyone have any experience/advice to share?
Accutane is meant to be brutal for hair shedding. Check it out.
 

Arrade

Senior Member
My Regimen
Are your hormones ok?
I only get fucked up skin from messed up hormones, it causes a lot of issues.
Accutane is really strong and can even cause permanent damage.

Try a Vit D supplement it helps with skin issues like excess oil or psoriasis
 

Dat5Years

Established Member
My Regimen
Are your hormones ok?
I only get fucked up skin from messed up hormones, it causes a lot of issues.
Accutane is really strong and can even cause permanent damage.

Try a Vit D supplement it helps with skin issues like excess oil or psoriasis

How do I check my hormones? I'm UK so cant really just go in and ask the docs. What sort of thing would i be looking at?
 

BiBiBaldy

Established Member
My Regimen
So I took accutane when I was 17 for acne and had an excellent result with little to no sides. Dry skin and tight-feeling eyes was the only real spillover I got, and even that was only minor. I have no doubt that the more serious sides such as suicidal ideation, bone issues etc. Are real and effect people. However, I and everybody else I know who took the drug (there was 5 of us) ended up fine. Just my 2 cents, but if you're really concerned about your acne, I would give it a go. After, of course, consulting your GP.
 

michaelle

Member
My Regimen
I think you should talk to your doctor first... Also, have a look at Canada Drugs for some info about it, maybe it will be helpful to you. I use that service pretty often, and I like it a lot. You might like it too
 
Last edited:

Abi28

Member
My Regimen
Consult with other doctors, you should see a dermatologist, accutane is a serious drug, have you tried Nizoral it can be helpful but you have to see a specialist, don't do things on your own.
 

arnoldd

Experienced Member
Accutane is the best thing i have done. In my 18s i had severe acne in the face and back. I took accutane with a follow of a good dermatologist for 6 months. I havent a single pimple since than. Im 26 now. Its magic
 

Charley farley

New Member
My Regimen
Hi I took acutane for acne when I was twenty five twenty years later I'm still fighting the hairloss that this drug Gave me ..my advise don't take it. Google hairloss actutane
 
Top